# SDR MASA200601218

- Difficulty date: April 29, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 6,051 hours, 4,375 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL134104
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,053 hours, 4,383 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6390 PHX - GEAR DISAGREE WARNING MESSAGE.  MAINTENANCE REMOVED AND REPLACED SELECTOR VALVE.
